Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``A note on resolution of rational and hypersurface singularities''


Author: D. A. Stepanov
Journal: Proc. Amer. Math. Soc. 138 (2010), 3019-3020
MSC (2010): Primary 14B05; Secondary 32S50
DOI: https://doi.org/10.1090/S0002-9939-10-10370-0
Published electronically: April 5, 2010
Original Article: Proc. Amer. Math. Soc. 136 (2008), 2647-2654
MathSciNet review: 2644912
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Our earlier paper contains a lemma on degeneration of a spectral sequence whose proof is incorrect. In this note we explain the mistake and provide a correction to it.


References [Enhancements On Off] (What's this?)

  • 1. Arapura, D., Bakhtari, P., Włodarczyk, J., The combinatorial part of the cohomology of a singular variety, e-preprint: arXiv:0902.4234.
  • 2. Griffiths, P., Harris, J., Principles of algebraic geometry, vol. 1, John Wiley and Sons, New York, 1978. MR 507725 (80b:14001)
  • 3. Stepanov, D. A., A note on resolution of rational and hypersurface singularities, Proc. Amer. Math. Soc. 136 (2008), 2647-2654. MR 2399025 (2009g:32060)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 32S50

Retrieve articles in all journals with MSC (2010): 14B05, 32S50


Additional Information

D. A. Stepanov
Affiliation: The Department of Mathematical Modeling, Bauman Moscow State Technical University, Moscow 105005, Russia
Email: dstepanov@bmstu.ru

DOI: https://doi.org/10.1090/S0002-9939-10-10370-0
Received by editor(s): June 18, 2009
Published electronically: April 5, 2010
Communicated by: Ted Chinburg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society